# SDR CALA0300055

- Difficulty date: February 18, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N33817
- Make and model: Doug DC-9-82
- Aircraft serial: 49371
- Aircraft time: 55,429 hours, 26,295 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 59370365501
- Condition: Leaking
- Location: L/H Mlg
- Part time: 5,741 hours, 3,796 cycles
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

THE GEAR HORN SOUNDED ON FINAL APPROACH TO IAH AT 1000 FEET. THE QRH PROCEDURE FOR UNSAFE GEAR AND HYD QTY LOSS CHECKLIST WAS COMPLETED DURING A "GO AROUND". A MANUAL GEAR EXTENSION WAS PERFORMED AND THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE FOUND THE L/H MLG ACTUATOR LEAKING DURING A GEAR SWING. THE L/H MLG ACTUATOR WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD. THE R/H MLG DOOR SKIN AND STRUCTURE WERE INSPECTED FOR DAMAGE AND NONE WAS FOUND. THE DOOR BUMPER PAD WAS MISSING. THE BUMPER PAD WAS REPLACED.
